RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 5, Pages 853–858 (Mi de3385)  

Ordinary Differential Equations

The behavior of the solutions in the case where the transformation of the argument depends on the solution

V. P. Skripnik

Moscow Institute of Forestry Engineering

Full text: PDF file (541 kB)

Bibliographic databases:
UDC: 517.929
Received: 03.11.1975

Citation: V. P. Skripnik, “The behavior of the solutions in the case where the transformation of the argument depends on the solution”, Differ. Uravn., 14:5 (1978), 853–858

Citation in format AMSBIB
\Bibitem{Skr78}
\by V.~P.~Skripnik
\paper The behavior of the solutions in the case where the transformation of the argument depends on the solution
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 5
\pages 853--858
\mathnet{http://mi.mathnet.ru/de3385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492734}
\zmath{https://zbmath.org/?q=an:0397.34094}


Linking options:
  • http://mi.mathnet.ru/eng/de3385
  • http://mi.mathnet.ru/eng/de/v14/i5/p853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020